# SDR FDEA201901180167

- Difficulty date: January 18, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 59,951 hours, 15,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC70561
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING 'F' ECCENTRIC HOLE BORE CORROSION CORROSION AT LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING 'F' ECCENTRIC HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R FIGURE 201. EXISTING ECCENTRIC HOLE: LENGTH 0.885" X WIDTH 0.600", FINAL ECCENTRIC HOLE: LENGTH 0.950" X WIDTH 0.660". MAXIMUM ECCENTRIC REPAIR LIMIT : LENGTH 0.940" X WIDTH 0.670". OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER EA 1-5750-T0344707 PART 1 STEP 1.A.. TITLE: WINGS-FLIGHT SURFACES-EO 1-5750-7-5002- LT WING - OUTBD FLAP VANE ASSY- MISSING ID PLATE AND TRACK SUPPORT CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA 1-5750-T0344707 PART 1 AND SNRM NO: N00778 FOR WORK DETAILS.
